# SDR CALA2014092601281

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 33,836 hours, 11,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A851447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT STATION 350 TO 360 LBL 7 ANGLE IS CORRODED.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS & INSTALLED IAW ECRA 5300-02005.  INITIATED DIP TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 24 SEP 2016.  PLANNING TO CONTACT ENGINEERING AFTER 24JULY 2016 BUT BEFORE 24AUG 2016 FOR THE PERMANENT REPAIR IAW ECRA 5300-02005.  NOTE THIS REPAIR UNDER DTA & MAY BE PERMANENT WITH REPEAT INSPECTION.
